| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091)
| Date of Event |
10/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices - persona partial knee tibial component cemented size f left medial catalog #: 42538000601 lot #: 64039053, persona partial knee femoral cemented component size 3 left medial catalog #: 42558000301 lot #: 64234164, refobacin plus bone cement catalog #: 4720502083-3 lot #: 837da09200.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as it is not available.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2021-00003, 3007963827-2021-00025.Investigation incomplete.
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address pain, swelling and tibial osteolysis approximately fifteen (15) months post-operatively.Initial operative notes did not identify any intraoperative complications.Revision operative notes reported removal of implants without bone loss with no loosening identified.New components were implanted and the surgery was completed without complications.Attempts have been made and no additional information is available at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review and the reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.